Discussions By Condition: Muscle conditions

questions about hyperkalemia..

Posted In: Muscle conditions 1 Replies
  • Posted By: Anonymous
  • October 4, 2006
  • 08:17 PM

I have not been feeling right for about 3 weeks now. I took a blood test, and they said my potassium level was a bit high.(5.7) But after that appointment, my lower abdomen, and lower back were in pain. Kind of a pulling pain. Along with numbness, and tingling in my legs, arms, and fingers. So I went to go to the gynecologist, and they told me I had a bacterial infection that has caused cervicitis. So I have been taking anti-biotics since last Thursday. My lower back, and abdomen are feeling better, but the tingling, and numbing are still there. So basically my questions are...should I be worried about hyperkalemia? After I'm done with the anti-biotics, and I'm still feeling tingling, and numbing, what should I do? Do I have high enough potassium levels to cause cervicitis? Or is it because of the cervicitis, my potassium level is a bit higher?
A little confused, and looking for advice.

Reply Flag this Discussion

1 Replies:

  • Please Don"t Worry It Will Bring On More Problems.no-matter What Medicine We Take It Will Heal One Problem And Cause Another.go To Your Local Book Store And Read The Book How To Eat To Live 1 & 2.it Has The Answers To All Illness.
    eldmikeg 2 Replies
    • October 4, 2006
    • 08:36 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?